# SDR GTIA012319

- Difficulty date: December 20, 2001
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT WING NR 4 SLAT 8TH INNER RIB FROM OUTBOARD END OF SLAT IS CRACKED.  REMOVED RIB.  FABRICATED NEW RIB.  INSTALLED NEW RIB IAW DC9 SRM 51-30-2.  (M)
